# SDR AALA202102029013

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON RIGHTHAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING 6 PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
